U.S. doctors online nowAsk doctors free
Switzerland
A 37-year-old male asked:

got a common cold that doesn't go away (2 weeks). received a kenacort (triamcinolone) shot for my allergies 4 weeks ago. could this be why it doesn't go away?

2 doctor answers4 doctors weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
No: The cortisone injection would not be the cause.
Dr. Diane Minich
Family Medicine 37 years experience
You have allergy: symptoms and not symptoms of the common cold.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 44-year-old member asked:
1 doctor answer4 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old female asked:
2 doctor answers2 doctors weighed in
A 21-year-old female asked:
2 doctor answers3 doctors weighed in
A 57-year-old female asked about a 79-year-old female:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.